# SDR UALA2010060101876

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 35,998 hours, 7,997 cycles
- Engine: Pwa PW4084
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 4705450903
- Part serial: 74
- Condition: Failed
- Location: Cpm-Com
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3SVC ACE MONITORING CHECK FAILED.  FOUND MESSAGE 45-19727. FIM-45-10-B21. LT AIMS CPM-COM MODULE (001) FAILS, MAINT MSG 31-51013. MODULE RESET NO HELP, RESEATED UNIT, NO HELP. MODULE ON ORDER. RECEIVED BAD UNIT FROM STOCK. ROBBED UNIT FROM ACFT 2984, INSTALLED IN RT M1, INSTALLED ORIG. RT M1 INTO LT M1. INSTALLED SOFTWARE. MSG 31-51013 CLEARED.
